# SDR ASAA2019031728625

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 23,285 hours, 7,648 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16406
- Condition: Failed
- Location: Ram Air Inlet
- Part time: 24,363 hours, 7,966 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOD WHEN CHECKING RECALL LEFT PACK LIGHT ILLUMINATED. HOWEVER RESET WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED LEFT RAM AIR DOOR ACTUATOR W/NEW REF AMM 21-51-21-000-801 & AMM 21-51-21-400-801. BONDING CHECK IS GOOD REF AMM 21-51-21.  RAM AIR INLET ACTUATOR TEST OK.
